Professor of Mathematics
Department of Mathematics
University of North Florida
Jacksonville, FL 32224
B.Sc. University of Manchester, 1976
M.Sc. University of Manchester, 1977
Ph.D. University of Warwick, 1982
Area of Research
Stochastic analysis and related areas of mathematics. In particular: Borel measures on vector spaces. Stochastic differential equations and Malliavin calculus. Partial differential equations, hypoellipticity theory and boundary-value problems. Stochastic differential geometry. Biological and financial models.
- A quasi-invariance theorem for measures on Banach spaces. Trans. Amer. Math. Soc. 290 (1985) 851-855.
- The Malliavin Calculus. Pitman Monographs and Surveys in Pure and Applied Mathematics, Vol. 34. Longman, Essex; Wiley, NY, 1987 (second edition published by Dover, 2006).
- The Malliavin calculus and stochastic delay equations (with S. Mohammed). J. Funct. Anal. 99 (1991) 75-99.
- An extension of Hormander's theorem for infinitely degenerate second-order operators (with S. Mohammed). Duke Math. J. 78 (1995) 453 - 475.
- The Gauss-Bonnet theorem for vector bundles. J. Geom. 85 no. 1-2 (2006) 15-21.
- Divergence theorems in path space III: hypoelliptic diffusions and beyond. J. Funct. Anal. 252, no. 1 (2007) 232-253.
Publications (with links to on-line papers)
Grants and Awards
Office Hours Spring 2017 (at Kansas University)
Monday 1:00 pm - 2:00 pm
Tuesday 1:00 pm - 2:00 pm
Thursday 1:00 pm - 2:00 pm